Don, Sebastiano

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2022 | 2021


Antonelli, Gioacchino; Di Donato, Daniela; Don, Sebastiano (2022). Distributional Solutions of Burgers’ type Equations for Intrinsic Graphs in Carnot Groups of Step 2. Potential Analysis, 59(3), pp. 1481-1506. Springer 10.1007/s11118-022-09992-x

Don, Sebastiano; Lussardi, Luca; Pinamonti, Andrea; Treu, Giulia (2022). Lipschitz minimizers for a class of integral functionals under the bounded slope condition. Nonlinear analysis: theory, methods & applications, 216, p. 112689. Elsevier 10.1016/


Carbotti, Alessandro; Don, Sebastiano; Pallara, Diego; Pinamonti, Andrea (2021). Local minimizers and gamma-convergence for nonlocal perimeters in Carnot groups. ESAIM: COCV, 27(S11), S11. EDP Sciences 10.1051/cocv/2020055

Provide Feedback